English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/9408

Title: Obtaining transparent models of chaotic systems with multi-objective simulated annealing algorithms
Author(s): Sánchez Ramos, Luciano
Villar Flecha, José Ramón
Issue date: 2008
Publisher version: http://dx.doi.org/10.1016/j.ins.2007.09.029
Citation: Information Sciences, 178(4), p. 952-970 (2008); doi:10.1016/j.ins.2007.09.029
Format extent: p. 952-970
URI: http://hdl.handle.net/10651/9408
ISSN: 0020-0255
Local identifier: 1025
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias